# SDR QXEA2021062100299

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 8,738 hours, 5,318 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Condition: Failed
- Location: Beacons
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TURNING RED BEACON FOR PUSHBACK SMELLED SOMETHING BURNING  BUT COULDN'T BE SURE. DURING PUSHBACK COULD STILL SMELL SOMETHING SO IT WASN'T FROM THE PUSHBACK CART. THEN RAMP INFORMED US THE BOTTOM AND TOP RED BEACON WASN'T WORKING . TRIED CYCLING BEACON SWITCH A FEW TIMES NO CHANGES. AFTER PARKING  AT GATE TRIED THE BEACON SWITCH AGAIN AND COULD SEE IN TERMINAL WINDOW REFLECTION TOP BEACON WORKING. PLACED ON MEL. REMOVED PANEL 192CR TO GAIN ACCESS TO THE LOWER RED BEACON POWER SUPPLY & PERFORMED GVI WITH NO DEFECTS NOTED. PERFORMED OPS TEST OF THE RED BEACON LIGHTS IAW E175 AMM 33-45-00-710-801-A FOR 15 MINUTES WITH A TECH BY THE LOWER BEACON POWER SUPPLY, A TECH IN THE FLIGHT DECK AND A TECH IN THE FWD EBAY. OPS TEST OF BOTH RED BEACON LIGHTS GOOD, NO ODORS NOTED IN ANY AREA. CLOSED THE FWD EBAY AND REINSTALLED PANEL 192CR. THIS CLEARS DEFECT 951803, ASSOCIATED DEFERRAL PLACARDS REMOVED. MTX CTRL NOTIFIED. RETURNED TO SERVICE.
